# SDR GLAB2002098

- Difficulty date: June 18, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 12,984 hours, 16,230 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Stop
- Condition: Out Of Adjust
- Location: Nr 1&2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH PROPS RPM REACHED 1650 RPM MAX.  ADJ MAX PROP RPM STOPS ON NR 1 & NR 2 ENGINES.
